# SDR ASAA2017040320367

- Difficulty date: April 3, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 7,180 hours, 2,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A812310
- Condition: Cracked
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL BETWEEN BS 794 - 847, STRINGER 25R IS CRACKED. ACFT GROUNDED.  LOCATED AND DRILLED A NEW INTERCOSTAL IAW ER 51-40-05.
